Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Equivalence of methods for evaluation of sequences

Author: Ralph Palmer Agnew
Journal: Proc. Amer. Math. Soc. 3 (1952), 550-556
MSC: Primary 40.0X
MathSciNet review: 0048600
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

    R. P. Agnew, On equivalence of methods of evaluation of sequences, Tôhoku Math. J. vol. 35 (1932) pp. 244-252. ---, Rogosinski-Bernstein trigonometric summability methods and modified arithmetic means, Ann. of Math. (to appear).
  • Richard G. Cooke, Infinite Matrices and Sequence Spaces, Macmillan & Co., Ltd., London, 1950. MR 0040451
  • G. H. Hardy, Divergent Series, Oxford, at the Clarendon Press, 1949. MR 0030620
  • J. Karamata, Über die Beziehung zwischen dem Bernsteinschen und Cesàroschen Limitierungsverfahren, Math. Z. 52 (1949), 305–306 (German). MR 32791, DOI
  • Stanislaw Mazur and Wladyslaw Orlicz, Sur les méthodes linéaires de sommation, C. R. Acad. Sci. Paris vol. 196 (1933) pp. 32-34.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 40.0X

Retrieve articles in all journals with MSC: 40.0X

Additional Information

Article copyright: © Copyright 1952 American Mathematical Society